# SDR YENA2008011

- Difficulty date: January 21, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 4,492 hours, 2,947 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1264, AUS-BOS, AIRCRAFT REQUIRES EXCESSIVE RIGHT YAW TRIM AT HIGH SPEED. NEEDED 1/3 TO 1/2 RIGHT TRIM FOR COORDINATED FLIGHT IN CRUISE.  SEEMED TO TRIM BACK TO CENTER AT SLOW SPEED.  ACFT IS CURRENTLY OUT OF SERVICE.  REMOVED & REPLACED RUDDER PER EA E08-045 REVISION A PART 1, RUDDER RIGGING ACCOMPLISHED PER AMM 27-20-00, RUDDER BACKLASH PER AMM 27-20-00-720-801-A/500 AND OPERATIONAL TEST OF THE RUDDER CONTROL SYSTEM PER AMM 27-20-00-710-801-A/500. ACCOMPLISHED CHECK FLT. ALL OPS CHECK OK.
